# SDR AUS20040253

- Difficulty date: March 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 29 RHS CRACKED FROM RIVET IN AREA LOCATED ABOVE STRINGER NR 13.
